# SDR HALA2022051600100

- Difficulty date: May 12, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 33,471 hours, 5,316 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION - LMLG SHORTENING LINK REPLACED & ADJUSTED // GEAR SWING & FREEFALL CHECKS ACCOMPLISHED, ALL CHECKS GOOD. AIRCRAFT RELEASED FOR SERVICE.
